MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SET, I.V. FLUID TRANSFER
Model Number H938751
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that particulate matter contamination was observed in seven (7) exactamix vented, micro-volume inlets.Two inlets had contamination that was described as, ¿spot on white connector and white part¿, two inlets had contamination that was described as, ¿spot on white connector¿, and three inlets had contaminated that was described as, ¿spot on white connector, white part and inside cap¿.This was found before use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6, h11.H4: the lot was manufactured between may 08, 2023 and may 09, 2023.H11: seven (7) actual devices and seven (7) photographs of the samples were provided for evaluation.The returned photographs were reviewed, and it was noted that there were small dark spots or particle(s) of foreign matter on the white valve connector and the spike housing of the products.The actual returned samples were visually inspected and it was noted that sample #1 had a dark particulate on the spike housing, sample #2 had a dark spot particulate on the white connector, sample #3 had a dark spot particulate on the white connector, sample #4 had a dark particulate on the spike housing, sample #5 had a dark particulate on the spike, sample #6 had a black spot on the white connector, and sample #7 had a dark spot particulate on the tubing.The reported condition was verified.The cause was determined to be related to manufacturing assembly and/or packaging process of supplier.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt 001 mz 105
no 20905 int a, col cd ind
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20429779
Report Number1416980-2024-05682
Device Sequence Number15350816
Product Code LHI
UDI-Device Identifier00085412477299
UDI-Public(01)00085412477299(10)60461126(17)260430
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K903159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2026
Device Model NumberH938751
Device Catalogue NumberH938751
Device Lot Number60461126
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown